# SDR SWIA202156292

- Difficulty date: January 6, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H WING PANEL 542AZ.   (C-CHECK) RO 2/13/2021   REPLACED L/H WING PANEL 542AZ WITH NEW PANEL REF CRJ700 SRM 51-40-11-001-001-A01. PANEL 542AZ REMOVED AND INSTALLED ON JOB 710223110 OP7005 CAMP 21971084
